Branching Rules for Specht Modules
Ellers, Harald and Murray, John (2007) Branching Rules for Specht Modules. Journal of Alegbra, 307 (1). pp. 278-286. ISSN 0021-8693
Let n be the symmetric group of degree n, and let F be a eld of characteristic distinct from 2. Let S F be the Specht module over Fn corresponding to the partition of n. We nd the indecomposable components of the restricted module S F #n1 and the induced module S F "n+1 . Namely, if b and B are block idempotents of Fn1 and Fn+1 respectively, then the modules S F #n1 b and S F "n+1 B are 0 or indecomposable. We give examples to show that the assumption char F 6= 2 cannot be dropped.
Repository Staff Only: item control page